# SDR QXEA200701579

- Difficulty date: October 17, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 2,069 hours, 1,997 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 60070511
- Part serial: AUG03425
- Condition: Malfunctioned
- Location: Brakes
- Part time: 2,069 hours, 1,997 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT NR 2394: ON APPROACH, NR 1 ISO VALVE AND INBD SPOILER CAUTION LIGHTS ILLUMINATED INTERMITTENTLY (FLICKERING).  IT THEN WENT STEADY FOR AWHILE, THEN THE CAUTION LIGHTS DISAPPEARED, THEN REAPPEARED.  RAN THE NR 1 ISO VALVE CHECKLIST.  UPON LANDING, THE FO WAS ABLE TO APPLY BRAKES INITIALLY BY THE TIMES TRANSFER OF CONTROL WAS MADE, CAPTAIN'S SIDE HAD NO BRAKES.  ABLE TO SHOW AIRCRAFT TO TAXI OFF RUNWAY AND STOP WITH PARKING BRAKE.  MAINTENANCE REPLACED LT OUTBD, RT INBD AND RT OUTBD FUSE/SHUTTLE VALVE IAW AMM 32-42-11, PAGES 401-407.  LEAK CHECK GOOD.  PERFORMED NR 1 HYD ISO VALVE FIM TASK 29-10-00-810-801.  NO TRANSFER OF FLUID OR OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
